Change search
ReferencesLink to record
Permanent link

Direct link
Weak geodesic flow and global solutions of the Hunter-saxton equation
University of California, United States .ORCID iD: 0000-0001-6191-7769
2007 (English)In: Discrete and Continuous Dynamical Systems, ISSN 1078-0947, E-ISSN 1553-5231, Vol. 18, no 4, 643-656 p.Article in journal (Refereed) Published
Abstract [en]

We show how global weak solutions of the Hunter-Saxton equation can be naturally constructed using the geometric interpretation of the equation as the Euler equation for the geodesic flow on an L2-sphere. The approach involves forming a weak extension of the geodesic flow and relating it to a corresponding weak formulation of the Hunter-Saxton equation.

Place, publisher, year, edition, pages
2007. Vol. 18, no 4, 643-656 p.
Keyword [en]
Global weak solutions, Hunter-Saxton equation, Weak geodesic flow
National Category
URN: urn:nbn:se:kth:diva-163834ISI: 000247114000004ScopusID: 2-s2.0-35248813847OAI: diva2:802359

QC 20150416

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-16Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Discrete and Continuous Dynamical Systems

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link